# SDR 2008UALA04342

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 52,564 hours, 9,898 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/FUMES IN COCKPIT.  FLIGHT DIVERTED.  FOUND RECIRC FAN FAILURE CAUSE OF SMELL.  REPLACED UPPER FWD RECIRC FAN. REPLACED EE SMOKE DETECTOR (P/N 2118860-4).  A/C CLEARED FOR SERVICE.
